Electronic Communications in Probability

A note on first passage functionals for hyper-exponential jump-diffusion processes

Yu-Ting Chen, Yuan-Chung Sheu, and Ming-Chi Chang

Full-text: Open access


This investigation concerns the hyper-exponential jump-diffusion processes. Following the exposition of the two-sided exit problem by Kyprianou, A. E., and Asmussen, S. and Albrecher, H., this study investigates first passage functionals for these processes.The corresponding boundary value problems are solved to obtain an explicit formula for the first passage functionals.<br />

Article information

Electron. Commun. Probab., Volume 18 (2013), paper no. 2, 8 pp.

Accepted: 4 January 2013
First available in Project Euclid: 7 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J75: Jump processes
Secondary: 91G99: None of the above, but in this section

Hyper-exponential jump-diffusion process two-sided exit problem first passage functional

This work is licensed under a Creative Commons Attribution 3.0 License.


Chen, Yu-Ting; Sheu, Yuan-Chung; Chang, Ming-Chi. A note on first passage functionals for hyper-exponential jump-diffusion processes. Electron. Commun. Probab. 18 (2013), paper no. 2, 8 pp. doi:10.1214/ECP.v18-2017. https://projecteuclid.org/euclid.ecp/1465315541

Export citation


  • Asmussen, Søren; Albrecher, Hansjörg. Ruin probabilities. Second edition. Advanced\n Series on Statistical Science &Applied Probability, 14. World Scientific Publishing Co.\n Pte. Ltd., Hackensack, NJ, 2010. xviii+602 pp. ISBN: 978-981-4282-52-9; 981-4282-52-9\n
  • Bertoin, Jean. Lévy processes. Cambridge Tracts in Mathematics, 121. Cambridge\n University Press, Cambridge, 1996. x+265 pp. ISBN: 0-521-56243-0
  • Biffis, Enrico; Kyprianou, Andreas E. A note on scale functions and the time value of\n ruin for Lévy insurance risk processes. Insurance Math. Econom. 46 (2010), no. 1, 85–91.\n
  • Chen, Yu-Ting; Lee, Cheng-Few; Sheu, Yuan-Chung. An ODE approach for the expected\n discounted penalty at ruin in a jump-diffusion model. Finance Stoch. 11 (2007), no. 3,\n 323–355.
  • Chang, M.C. and Sheu, Y.C.: Free boundary problems and perpetual American strangles.\n preprint.
  • Gapeev, Pavel V. Discounted optimal stopping for maxima of some jump-diffusion\n processes. J. Appl. Probab. 44 (2007), no. 3, 713–731.
  • Jeanblanc, Monique; Yor, Marc; Chesney, Marc. Mathematical methods for financial\n markets. Springer Finance. Springer-Verlag London, Ltd., London, 2009. xxvi+732 pp. ISBN:\n 978-1-85233-376-8
  • Kou, S. G.; Wang, Hui. First passage times of a jump diffusion process. Adv. in Appl.\n Probab. 35 (2003), no. 2, 504–531.
  • Kuznetsov. A., Kyprianou. A. E. and Pardo. J. C.: Meromorphic Lévy processes and their\n fluctuation identities. Annals of Applied Probability, Forthcoming.
  • Kyprianou, Andreas E. Introductory lectures on fluctuations of Lévy processes with\n applications. Universitext. Springer-Verlag, Berlin, 2006. xiv+373 pp. ISBN:\n 978-3-540-31342-7; 3-540-31342-7
  • Kyprianou, Andreas E.; Zhou, Xiaowen. General tax structures and the Lévy insurance\n risk model. J. Appl. Probab. 46 (2009), no. 4, 1146–1156.
  • Rogers, L. C. G. The two-sided exit problem for spectrally positive Lévy processes.\n Adv. in Appl. Probab. 22 (1990), no. 2, 486–487.